# SDR ACE1016011

- Difficulty date: October 16, 2001
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N4632C
- Make and model: Cessna 170B
- Aircraft serial: 25576
- System (JASC): 2720 · Rudder Control System
- Part: Bracket
- Part number: 1145240525
- Condition: Frozen
- Location: Rudder Control
- Component: Control Cable
- Component part number: 9752402829
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED RUDDER FROZEN IN FLT.  UNEVENTFUL LANDING.  MAINTENANCE INITIALLY CONFIRMED THE RUDDER COULD NOT BE MOVED, THEN IT FREED UP.  REMOVED CARGO COMPARTMENT FLOOR AT CARGO DOOR AND OBSERVED WATER FROZEN AROUND RUDDER CABLE PULLEYS AT FUSELAGE STA 495.  REMOVED WATER AFTER THAWING.  THIS IS THE SECOND INCIDENT OF THIS NATURE ON THIS AIRCRAFT TYPE THAT WE HAVE EXPERIENCED.
